Alert archive / Florida / Red Flag Warnings in 2017
Red Flag Warning 4, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Apr 6, 2017, 4:18 PM EDT for 5 counties in Florida. It took effect at Apr 7, 2017, 10:00 AM EDT. It was in force for 3 days. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 6, 2017, 4:18 PM EDT (20:18 UTC)
- In effect from
- Apr 7, 2017, 10:00 AM EDT
- Expired
- Apr 10, 2017, 7:40 PM EDT
- In force
- 3 days
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 55 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 11:54 AM EDT | WILDFIRE 4506 | 7 Wnw Miramar, FL | BROWARDS SHERRIFS OFFICE AND THE FLORIDA FOREST SERVICE REPORTS THAT THE HOLIDAY WILDFIRE IS NOW 4506 ACRES AND 30 PERCENT CONTAINED. THERE ARE CURRENTLY 20 STRUCTURES THREATENED BY THE FIRE... AND MACKS FISH CAMP IS BEING EVACUATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.3 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1388 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 912 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.4
The text
As transmitted.
652 WWUS82 KMFL 062018 RFWMFL Urgent - Fire Weather Message National Weather Service Miami FL 418 PM EDT Thu Apr 6 2017 FLZ063-066-069-070-071100- /O.UPG.KMFL.FW.A.0003.170407T1400Z-170408T0000Z/ /O.NEW.KMFL.FW.W.0004.170407T1400Z-170409T0000Z/ Glades-Hendry-Coastal Collier-Inland Collier- 418 PM EDT Thu Apr 6 2017 ...RED FLAG WARNING IN EFFECT FROM 10 AM FRIDAY TO 8 PM EDT SATURDAY FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 063...066...069 AND 070. The National Weather Service in Miami has issued a Red Flag Warning...which is in effect from 10 AM Friday to 8 PM EDT Saturday. The Fire Weather Watch is no longer in effect. * Affected area...fire weather zones 063...066...069 AND 070... * Wind...around 15 mph. * Humidity...lower to mid 20s. * Impacts...any fires that develop will likely see extreme fire behavior. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ FLZ067-068-071>075-174-071100- /O.UPG.KMFL.FW.A.0003.170407T1400Z-170408T0000Z/ /O.NEW.KMFL.FW.W.0004.170407T1400Z-170408T0000Z/ Inland Palm Beach-Metro Palm Beach-Inland Broward-Metro Broward- Inland Miami-Dade-Metro Miami-Dade-Mainland Monroe- Far South Miami-Dade- 418 PM EDT Thu Apr 6 2017 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM EDT FRIDAY FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 067...068...071...072... 073...074...075 AND 174... The National Weather Service in Miami has issued a Red Flag Warning...which is in effect from 10 AM to 8 PM EDT Friday. The Fire Weather Watch is no longer in effect. * Affected area...fire weather zones 067...068...071...072... 073...074...075 AND 174. * Wind...around 15 mph * Humidity...lower to mid 20s. * Impacts...any fires that develop will likely see extreme fire behavior. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ FLZ168-172-173-071100- /O.CON.KMFL.FW.A.0003.170407T1400Z-170408T0000Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 418 PM EDT Thu Apr 6 2017 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR LOW HUMIDITY FOR FIRE WEATHER ZONES 168...172 AND 173... * Affected area...fire weather zones 168...172 and 173. * Humidity...upper 20s to lower 30s. * Impacts...any fires that develop will likely see extreme fire behavior. Outdoor burning is not recommended. $$ Baxter
12 follow-up statements
083 WWUS82 KMFL 070755 RFWMFL Urgent - Fire Weather Message National Weather Service Miami FL 355 AM EDT Fri Apr 7 2017 FLZ168-172-173-071600- /O.UPG.KMFL.FW.A.0003.170407T1400Z-170408T0000Z/ /O.EXA.KMFL.FW.W.0004.170407T1400Z-170408T0000Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 355 AM EDT Fri Apr 7 2017 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 168...172 AND 173... The National Weather Service in Miami has issued a Red Flag Warning...which is in effect from 10 AM this morning to 8 PM EDT this evening. The Fire Weather Watch is no longer in effect. * Affected area...fire weather zones 168...172 and 173 * Humidity...upper 20s to lower 30s * Impacts...any fires that develop will likely see extreme fire behavior. Outdoor burning is not recommended PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ FLZ063-066-069-070-071600- /O.CON.KMFL.FW.W.0004.170407T1400Z-170409T0000Z/ Glades-Hendry-Coastal Collier-Inland Collier- 355 AM EDT Fri Apr 7 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT SATURDAY FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 063...066...069 AND 070... * Affected area...fire weather zones 063...066...069 and 070 * Wind...around 15 mph * Humidity...lower to mid 20s * Impacts...any fires that develop will likely see extreme fire behavior. Outdoor burning is not recommended. $$ FLZ067-068-071>075-174-071600- /O.CON.KMFL.FW.W.0004.170407T1400Z-170408T0000Z/ Inland Palm Beach-Metro Palm Beach-Inland Broward-Metro Broward- Inland Miami-Dade-Metro Miami-Dade-Mainland Monroe- Far South Miami-Dade- 355 AM EDT Fri Apr 7 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 067...068...071...072...073...074...075 AND 174... * Affected area...fire weather zones 067...068...071...072... 073...074...075 and 174. * Wind...around 15 mph * Humidity...low to mid 20s * Impacts...any fires that develop will likely see extreme fire behavior. Outdoor burning is not recommended $$
178 WWUS82 KMFL 071956 RFWMFL Urgent - Fire Weather Message National Weather Service Miami FL 356 PM EDT Fri Apr 7 2017 FLZ063-066-069-070-080000- /O.EXT.KMFL.FW.W.0004.000000T0000Z-170410T0000Z/ Glades-Hendry-Coastal Collier-Inland Collier- 356 PM EDT Fri Apr 7 2017 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM EDT SUNDAY FOR LOW RELATIVE HUMIDITY AND 20 FOOT WINDS FOR FIRE WEATHER ZONES 063...066...069 AND 070... * Affected area...fire weather zones 063...066...069 and 070. * Wind...10 to 15 mph Saturday and around 10 mph Sunday. * Humidity...lower to mid 20s Saturday and lower 30s Sunday. * Impacts...any fires that develop will likely see extreme fire behavior. Outdoor burning is not recommended. $$ FLZ067-068-071>075-174-080000- /O.EXT.KMFL.FW.W.0004.000000T0000Z-170409T0000Z/ Inland Palm Beach-Metro Palm Beach-Inland Broward-Metro Broward- Inland Miami-Dade-Metro Miami-Dade-Mainland Monroe- Far South Miami-Dade- 356 PM EDT Fri Apr 7 2017 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM EDT SATURDAY FOR LOW HUMIDITY AND 20 FOOT WINDS FOR FIRE WEATHER ZONES 067...068...071...072... 073...074...075 AND 174... * Affected area...fire weather zones 067...068...071...072... 073...074...075 and 174. * Wind...around 15 mph. * Humidity...upper 20s to lower 30s. * Impacts...any fires that develop will likely see extreme fire behavior. Outdoor burning is not recommended. $$ FLZ168-172-173-080000- /O.CON.KMFL.FW.W.0004.000000T0000Z-170408T0000Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 356 PM EDT Fri Apr 7 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR LOW HUMIDITY AND 20 FOOT WINDS FOR FIRE WEATHER ZONES 168...172 AND 173... * Affected area...fire weather zones 168...172 and 173. * Wind...around 15 mph. * Humidity...upper 20s to lower 30s. * Impacts...any fires that develop will likely see extreme fire behavior. Outdoor burning is not recommended. $$ Baxter
188 WWUS82 KMFL 072352 RFWMFL Urgent - Fire Weather Message National Weather Service Miami FL 752 PM EDT Fri Apr 7 2017 FLZ168-172-173-080100- /O.CAN.KMFL.FW.W.0004.000000T0000Z-170408T0000Z/ Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade- 752 PM EDT Fri Apr 7 2017 ...RED FLAG WARNING IS CANCELLED FOR LOW HUMIDITY AND 20 FOOT WINDS FOR FIRE WEATHER ZONES 168...172 AND 173... The National Weather Service in Miami has cancelled the Red Flag Warning. The relative humidity has risen above the 35 percent critical value this evening. Therefore, the Red Flag Warning has been cancelled for fire weather zones 168...172 and 173. $$ FLZ063-066-069-070-081100- /O.CON.KMFL.FW.W.0004.000000T0000Z-170410T0000Z/ Glades-Hendry-Coastal Collier-Inland Collier- 752 PM EDT Fri Apr 7 2017 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM EDT SUNDAY FOR LOW RELATIVE HUMIDITY AND 20 FOOT WINDS FOR FIRE WEATHER ZONES 063...066...069 AND 070... * Affected area...fire weather zones 063...066...069 and 070. * Wind...10 to 15 mph Saturday and around 10 mph Sunday. * Humidity...lower to mid 20s Saturday and lower 30s Sunday. * Impacts...any fires that develop will likely see extreme fire behavior. Outdoor burning is not recommended. $$ FLZ067-068-071>075-174-081100- /O.CON.KMFL.FW.W.0004.000000T0000Z-170409T0000Z/ Inland Palm Beach-Metro Palm Beach-Inland Broward-Metro Broward- Inland Miami-Dade-Metro Miami-Dade-Mainland Monroe- Far South Miami-Dade- 752 PM EDT Fri Apr 7 2017 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM EDT SATURDAY FOR LOW HUMIDITY AND 20 FOOT WINDS FOR FIRE WEATHER ZONES 067...068...071...072... 073...074...075 AND 174... * Affected area...fire weather zones 067...068...071...072... 073...074...075 and 174. * Wind...around 15 mph. * Humidity...upper 20s to lower 30s. * Impacts...any fires that develop will likely see extreme fire behavior. Outdoor burning is not recommended. $$ Baxter
242 WWUS82 KMFL 080817 RFWMFL Urgent - Fire Weather Message National Weather Service Miami FL 417 AM EDT Sat Apr 8 2017 FLZ063-066-069-070-081630- /O.CON.KMFL.FW.W.0004.000000T0000Z-170410T0000Z/ Glades-Hendry-Coastal Collier-Inland Collier- 417 AM EDT Sat Apr 8 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY FOR LOW HUMIDITY AND 20 FOOT WINDS FOR FIRE WEATHER ZONES 063...066...069 AND 070... * Affected area...fire weather zones 063...066...069 and 070 * Wind...10 to 15 mph today and around 10 mph Sunday * Humidity...low to mid 20s today and low 30s Sunday * Impacts...any fires that develop will likely see extreme fire behavior. Outdoor burning is not recommended. $$ FLZ067-068-071>075-174-081630- /O.CON.KMFL.FW.W.0004.000000T0000Z-170409T0000Z/ Inland Palm Beach-Metro Palm Beach-Inland Broward-Metro Broward- Inland Miami-Dade-Metro Miami-Dade-Mainland Monroe- Far South Miami-Dade- 417 AM EDT Sat Apr 8 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR LOW HUMIDITY AND 20 FOOT WINDS FOR FIRE WEATHER ZONES 067...068...071... 072...073...074...075 AND 174... * Affected area...fire weather zones 067...068...071...072... 073...074...075 and 174 * Wind...around 15 mph * Humidity...upper 20s to lower 30s * Impacts...any fires that develop will likely see extreme fire behavior. Outdoor burning is not recommended. $$
814 WWUS82 KMFL 081628 RFWMFL Urgent - Fire Weather Message National Weather Service Miami FL 1228 PM EDT Sat Apr 8 2017 FLZ063-066-069-070-090030- /O.CON.KMFL.FW.W.0004.000000T0000Z-170410T0000Z/ Glades-Hendry-Coastal Collier-Inland Collier- 1228 PM EDT Sat Apr 8 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY FOR LOW HUMIDITY AND 20 FOOT WINDS FOR FIRE WEATHER ZONES 063...066... 069 AND 070... * Affected area...fire weather zones 063...066...069 and 070. * Wind...North to northwest 5 to 10 mph. * Humidity...low to mid 20s today and low 30s Sunday * Impacts...any fires that develop will likely see extreme fire behavior. Outdoor burning is not recommended. $$ FLZ067-068-071>075-174-090000- /O.CON.KMFL.FW.W.0004.000000T0000Z-170409T0000Z/ Inland Palm Beach-Metro Palm Beach-Inland Broward-Metro Broward- Inland Miami-Dade-Metro Miami-Dade-Mainland Monroe- Far South Miami-Dade- 1228 PM EDT Sat Apr 8 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR LOW HUMIDITY FOR FIRE WEATHER ZONES 067... 068...071... 072...073...074...075 AND 174... * Affected area...fire weather zones 067...068...071...072... 073...074...075 and 174. * Humidity...upper 20s to lower 30s * Impacts...any fires that develop will likely see extreme fire behavior. Outdoor burning is not recommended. $$
901 WWUS82 KMFL 090027 RFWMFL Urgent - Fire Weather Message National Weather Service Miami FL 827 PM EDT Sat Apr 8 2017 FLZ067-068-071>075-174-090130- /O.EXP.KMFL.FW.W.0004.000000T0000Z-170409T0000Z/ Inland Palm Beach-Metro Palm Beach-Inland Broward-Metro Broward- Inland Miami-Dade-Metro Miami-Dade-Mainland Monroe- Far South Miami-Dade- 827 PM EDT Sat Apr 8 2017 ...RED FLAG WARNING HAS EXPIRED FOR LOW HUMIDITY AND 20 FOOT WINDS FOR FIRE WEATHER ZONES 067...068...071...072...073...074...075 AND 174... The relative humidity has risen above the 35 percent critical value along with the 20 foot winds being below 15 mph early this evening. Therefore, the Red Flag Warning has been allowed to expired for the eastern areas of South Florida. $$ FLZ063-066-069-070-090830- /O.CON.KMFL.FW.W.0004.000000T0000Z-170410T0000Z/ Glades-Hendry-Coastal Collier-Inland Collier- 827 PM EDT Sat Apr 8 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY FOR LOW HUMIDITY FOR FIRE WEATHER ZONES 063...066...069 AND 070... * Affected area...fire weather zones 063...066...069 and 070. * Wind...Northeast winds around 10 mph on Sunday. * Humidity...Mid to upper 30s on Sunday. * Impacts...any fires that develop will likely see extreme fire behavior. Outdoor burning is not recommended. $$ Baxter
633 WWUS82 KMFL 090829 RFWMFL Urgent - Fire Weather Message National Weather Service Miami FL 429 AM EDT Sun Apr 9 2017 FLZ063-066-069-070-092030- /O.CON.KMFL.FW.W.0004.000000T0000Z-170410T0000Z/ Glades-Hendry-Coastal Collier-Inland Collier- 429 AM EDT Sun Apr 9 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR LOW HUMIDITY FOR FIRE WEATHER ZONES 063...066...069 AND 070... * Affected area...fire weather zones 063...066...069 and 070. * Wind...Northeast winds around 10 mph. * Humidity...low to upper 30s. * Impacts...any fires that develop will likely see extreme fire behavior. Outdoor burning is not recommended. $$
578 WWUS82 KMFL 091940 RFWMFL Urgent - Fire Weather Message National Weather Service Miami FL 340 PM EDT Sun Apr 9 2017 FLZ063-066-070-100000- /O.EXT.KMFL.FW.W.0004.000000T0000Z-170411T0000Z/ Glades-Hendry-Inland Collier- 340 PM EDT Sun Apr 9 2017 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM EDT MONDAY FOR LOW HUMIDITY FOR FIRE WEATHER ZONES 063...066 AND 070... * Affected area...fire weather zones 063...066 and 070. * Wind...Northeast winds 5 TO 10 mph. * Humidity...Mid to upper 30s this afternoon and Monday afternoon. * Impacts...any fires that develop will likely see extreme fire behavior. Outdoor burning is not recommended. $$ FLZ069-100000- /O.CON.KMFL.FW.W.0004.000000T0000Z-170410T0000Z/ Coastal Collier- 340 PM EDT Sun Apr 9 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR LOW HUMIDITY FOR FIRE WEATHER ZONE 069... * Affected area...fire weather zones 069. * Wind...Variable 5 mph. * Humidity...around 40. * Impacts...any fires that develop will likely see extreme fire behavior. Outdoor burning is not recommended. $$ Baxter
939 WWUS82 KMFL 092332 RFWMFL Urgent - Fire Weather Message National Weather Service Miami FL 732 PM EDT Sun Apr 9 2017 FLZ069-100045- /O.CAN.KMFL.FW.W.0004.000000T0000Z-170410T0000Z/ Coastal Collier- 732 PM EDT Sun Apr 9 2017 ...RED FLAG WARNING IS CANCELLED FOR LOW HUMIDITY FOR FIRE WEATHER ZONE 069... The National Weather Service in Miami has cancelled the Red Flag Warning. The relative humidity has risen above the 40 percent level early this evening. Therefore, the Red Flag warning has been cancelled for Coastal Collier County. $$ FLZ063-066-070-101200- /O.CON.KMFL.FW.W.0004.000000T0000Z-170411T0000Z/ Glades-Hendry-Inland Collier- 732 PM EDT Sun Apr 9 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY FOR LOW HUMIDITY FOR FIRE WEATHER ZONES 063...066 AND 070... * Affected area...fire weather zones 063...066 and 070. * Wind...5 TO 10 mph on Monday. * Humidity...Relative humidity will fall into the mid to upper 30s Monday afternoon for 4 hours. * Impacts...any fires that develop will likely see extreme fire behavior. Outdoor burning is not recommended. $$ Baxter
197 WWUS82 KMFL 100820 RFWMFL Urgent - Fire Weather Message National Weather Service Miami FL 420 AM EDT Mon Apr 10 2017 FLZ063-066-070-101630- /O.CON.KMFL.FW.W.0004.000000T0000Z-170411T0000Z/ Glades-Hendry-Inland Collier- 420 AM EDT Mon Apr 10 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR LOW HUMIDITY FOR FIRE WEATHER ZONES 063...066 AND 070... * Affected area...fire weather zones 063...066 and 070. * Wind...5 TO 10 mph today. * Humidity...Relative humidity will fall into the mid to upper 30s Monday afternoon for 4 hours. * Impacts...any fires that develop will likely see extreme fire behavior. Outdoor burning is not recommended. $$
926 WWUS82 KMFL 101325 RFWMFL Urgent - Fire Weather Message National Weather Service Miami FL 925 AM EDT Mon Apr 10 2017 FLZ063-066-070-102130- /O.NEW.KMFL.FW.A.0004.170411T0000Z-170412T0000Z/ /O.CON.KMFL.FW.W.0004.000000T0000Z-170411T0000Z/ Glades-Hendry-Inland Collier- 925 AM EDT Mon Apr 10 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR Low Humidity FOR FIRE WEATHER ZONES 063...066 AND 070... ...FIRE WEATHER WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH TUESDAY EVENING FOR Low Humidity FOR FIRE WEATHER ZONES 063...066 AND 070... The National Weather Service in Miami has issued a Fire Weather Watch...which is in effect from 8 PM EDT this evening through Tuesday evening. * Affected area...fire weather zones 063...066 and 070. * Wind...around 10 mph today and Tuesday. * Humidity...Relative humidity values will fall into the upper 30s and lower 40s this afternoon and the mid to upper 30s Tuesday afternoon. * Impacts...any fires that develop will likely see extreme fire behavior. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ RAG
402 WWUS82 KMFL 102340 RFWMFL Urgent - Fire Weather Message National Weather Service Miami FL 740 PM EDT Mon Apr 10 2017 FLZ063-066-070-110900- /O.CAN.KMFL.FW.W.0004.000000T0000Z-170411T0000Z/ /O.CON.KMFL.FW.A.0004.170411T0000Z-170412T0000Z/ Glades-Hendry-Inland Collier- 740 PM EDT Mon Apr 10 2017 ...FIRE WEATHER WATCH REMAINS IN EFFECT THROUGH TUESDAY EVENING FOR LOW HUMIDITY FOR FIRE WEATHER ZONES 063...066 AND 070... ...RED FLAG WARNING IS CANCELLED FOR FIRE WEATHER ZONES 063...066 AND 070... The National Weather Service in Miami has cancelled the Red Flag Warning which was in effect until 8 PM this evening, as relative humidity values rose to above critical thresholds just before sunset today. A Fire Weather Watch remains in effect through Tuesday evening as relative humidity values could again reach critical values during the day on Tuesday, along with gusty east-northeast winds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ Molleda
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Apr 6, 4:13 PM EDT, 5 minutes earlier.
Area forecast discussion, Apr 6, 4:13 PM EDT, 5 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
413 PM EDT Thu Apr 6 2017
UPDATE...
Updated for the fire section below.
.DISCUSSION...
Some Saharan air has worked into South Florida early this
afternoon which has helped to keep the atmosphere somewhat stable.
This has allowed for the line of showers and thunderstorms over
the western areas of South Florida early this afternoon to fall
apart as it moved westward through South Florida.
A cold front over the Lake Okeechobee region will also continue
to move southward through South Florida late this afternoon into
early this evening allowing for some showers to still develop over
the interior and east coast metro areas. There could even be a
thunderstorm or two over the southeastern metro areas of South
Florida through the early evening hours. Any thunderstorms that do
develop could still produce gusty winds and lightning strikes.
The cold front will continue to move southward through the Florida
keys tonight and into the Caribbean Sea on Friday allowing for
high pressure to build into the Florida Peninsula. This will allow
for northerly winds to bring in much dry and cooler air from the
north into South Florida on Friday and Friday night. The high will
continue to settle in over the Florida Peninsula this weekend
keeping the drier and cooler air in place over South Florida.
Lows will range from the lower to mid 60s over the metro areas
to the 50s over the interior areas each night. The only exception
to this is on Friday night where the lows will be 50s over the
metro areas to the 40s over the interior areas. Winds on Friday
night will also be 5 to 10 mph over the interior areas to 10 to 15
mph over the metro areas. This will allow for the wind chill
readings to fall down to lower to upper 40s over most of South
Florida late Friday night, except for the metro areas of Miami-
Dade and Broward Counties where the wind chill readings will be in
the upper 40s well inland to the mid 50s near the coastal areas.
Highs each day this weekend will also be in the mid to upper 70s,
except around 80 over the western interior areas on Sunday.
EXTENDED FORECAST...
High pressure will then move slowly east into the Western Atlantic
waters next week keeping the dry weather in place. This will allow
for the winds to become more easterly and increase speeds to
breezy conditions for most of next week. Therefore, the threat of
rip currents will also be on an increase for the east coast
beaches of South Florida for next week.
&&
.MARINE...
The winds will become northerly around 20 knots tonight behind the
passage of the cold front over most of South Florida waters,
except for Lake Okeechobee and Biscayne Bay waters where the
speeds will be 15 to 20 knots. The winds will remain northerly on
Friday as the speeds slowly decrease to 10 to 15 knots by Friday
night. The winds will then slowly swing to an easterly direction
by late this weekend with speeds decreasing to around 10 knots.
The seas will build to around 6 to 8 feet in the Atlantic waters
tonight through Friday, before decreasing to less than 6 feet by
Saturday morning. The offshore Gulf waters will see seas up to 8
feet tonight before decreasing to less than 6 feet by Friday
night.
Therefore, an SCA will remain in place for the Atlantic waters
through Friday night with an SCA for the Gulf waters through
Friday morning. The Lake Okeechobee and Biscayne Bay waters will
have an SCEC up for tonight.
&&
.FIRE WEATHER...
The relative humidity on Friday will get down into the lower to
mid 20s over most of South Florida on Friday, except for the east
coastal areas where they will get down to around 30. The 20 foot
wind speeds will also be 15 mph over most of South Florida on
Friday, except for the coastal areas where they will be near the
15 mph. Therefore, the Fire Weather Watch will be upgraded to a
Red Flag Warning for most of South Florida on Friday, except for
the east coastal areas where the Fire Weather Watch remains in
place.
A Red Flag Warning has also been put up for the western section
of South Florida on Saturday, due to the relative humidities
being below 35 percent for 4 hours or more.
.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach 59 76 52 75 / 10 0 0 0
Fort Lauderdale 63 77 55 76 / 10 0 0 0
Miami 63 78 56 77 / 10 0 0 0
Naples 62 73 52 75 / 0 0 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Red Flag Warning from 10 AM to 8 PM EDT Friday for FLZ067-068-
071>075-174.
Red Flag Warning from 10 AM Friday to 8 PM EDT Saturday for
FLZ063-066-069-070.
Fire Weather Watch from Friday morning through Friday evening
for FLZ168-172-173.
AM...Small Craft Advisory from 8 PM this evening to 8 AM EDT Saturday
for AMZ650-651-670-671.
GM...Small Craft Advisory until 11 AM EDT Friday for GMZ656-657-676.
&&
DISCUSSION...54/BNB
MARINE...54/BNB
BEACH FORECAST...54/BNB
FIRE WEATHER...54/BNBHazardous weather outlook, Apr 6, 2:48 PM EDT, 1 hour 30 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 248 PM EDT Thu Apr 6 2017 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 070700- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 248 PM EDT Thu Apr 6 2017 ...SMALL CRAFT ADVISORY SOUTH FLORIDA WATERS... ...CHANCE OF MAINLY AFTERNOON THUNDERSTORMS, ISOLATED STRONG... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms: There is a chance of thunderstorms, mainly over Broward and Palm Beach counties A few strong thunderstorms are possible, producing frequent lightning and gusty winds. Wind: Thunderstorms may produce gusty winds up to 55 mph. Gusty northwest winds will overspread the South Florida waters this afternoon and evening leading to hazardous boating conditions. A Small Craft Advisory is in effect. Waves: Seas will build over both the Gulf and open Atlantic behind a cold front this afternoon and evening leading rough seas and hazardous boating conditions. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Gusty northwest wind will continue to lead to hazardous marine conditions for most of the South Florida waters through early Saturday. Cooler and much drier weather behind the front will also bring an enhanced fire danger for most of South Florida through much of the upcoming weekend. A Fire Weather Watch is in effect Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation Widespread spotter activation is not anticipated. However individual spotters are encouraged to report high wind to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. KONARIK
In the hours before
Special weather statement, Apr 6, 11:32 AM EDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Miami FL
1132 AM EDT THU APR 6 2017
FLZ063-066-067-061600-
Hendry FL-Inland Palm Beach County FL-Glades FL-
1132 AM EDT THU APR 6 2017
...Significant Weather Advisory for 45 to 55 mph winds and small hail
for northern Hendry and southern Glades Counties Until noon EDT...
* At 1132 AM EDT...Doppler radar was tracking a strong thunderstorm
near Port La Belle, or near Labelle, moving east at 30 mph.
* The primary impacts will be small hail and gusty winds of 45 TO 55
mph. These winds can down small tree limbs and branches, and blow
around unsecured small objects. Seek shelter in a safe building
until the storm passes.
* LOCATIONS IMPACTED INCLUDE...
Clewiston, Labelle, Moore Haven, Lakeport, Palmdale, Port La Belle,
Ortona, Muse, Lake Hicpochee and Harlem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
Stay tuned to NOAA weather radio and other local media for further
details or updates.
&&
LAT...LON 2706 8104 2692 8100 2689 8100 2689 8099
2675 8086 2665 8157 2691 8156
TIME...MOT...LOC 1532Z 259DEG 27KT 2682 8138
SIThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 3:47 AM EDT | Small Craft Advisory | MFL | 49 hr | |
| Apr 6, 11:32 AM EDT | Special Weather Statement | MFL | Glades | 28 min |
Nearby
Red Flag Warnings in Florida, 2017Every red flag warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.